Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please help
    avatar
    KHackney405 posted:
    My boyfriend has pain in his left testicle and his penis gets red and hot he also has a knot in lower left abdomen. We went and seen our primary care physician and he tol him it was epidydimitus and gave medication. Still hurting two weeks later so we went to an urologists and he said it is not epidydimitus to stop taking all medications and come back in two weeks. He has no appetite and feels tired all the time. What could this be?
    Was this Helpful?
    8 of 15 found this helpful
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Dear KHackney,

    No one can diagnose him over the internet but I'm glad he's now being seen by a urologist. However, if he continues to worsen so dramatically, contact the urologist's office again and let them know and get him in earlier.

    In the meantime, I encourage you to post on our Erectile Dysfunction Exchange (they discuss far more than ED there). The expert there may have some thoughts for you.


    Helpful Tips

    Don't waste time on this site.
    Please do not embarrass yourselves with asking these virtual medical advice people anything real important. I didn't even get an answer. More
    Was this Helpful?
    0 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.